MathSciNet Relay Station
MathSciNet bibliographic data
MR1179714 (94g:11099) 11R29 (11R16)
Louboutin, Stéphane Détermination des corps quartiques cycliques totalement imaginaires à groupes des classes d'idéaux d'exposant $\leq 2$. (French) [Determination of all imaginary cyclic quartic fields with ideal class groups of exponent $\leq 2$] C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 3, 251–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement